# SDR DALA2022033102184

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,102 hours, 33,253 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, G, I

## Discrepancy

SHIP 686 -PRES/DIV- TO DEN DUE TO LOSS OF LT PACK AND RT PACK, UNABLE TO MAINTAIN CABIN PRESSURE WITH REMAINING PNEUMATIC SYSTEM. APU INOP. OXY MASKS DEPLOYED. INCIDENT OCCURRED DURING ICING CONDITIONS WITH PNEUMATIC ISOLATION VALVE OPEN, LT/RT ENG ANTI ICE SELECTED ON AND RT PACK IN AUTO. CORRECTIVE ACTION: T/S PERFORMED HP PNEU HEALTH CHECK R/R #2 ENGINE HPSOV, FAN AIR VALVE TEMP SENSOR. FAN AIR VALVE. (LOG 8718552) R/R REVERSE FLOW CONTROLLER, 14TH STAGE PILOT REGULATOR. OPS AND LEAK CHECK GOOD.
